Volume 5, Issue 2, April 2016
A Highly Accurate Approximation of Conic Sections by Quartic Bézier Curves
Pages: 40-45     Published Online: Mar. 9, 2016
DOI: 10.11648/j.acm.20160502.11
Abstract | Full-Text PDF (697KB) | Full-Text Html
View 2852                 Downloads 106
Oscillation of Second Order Nonlinear Differential Equations with a Damping Term
Pages: 46-50     Published Online: Mar. 25, 2016
DOI: 10.11648/j.acm.20160502.12
Abstract | Full-Text PDF (189KB) | Full-Text Html
View 3056                 Downloads 138
The Stability of High Order Max-Type Difference Equation
Pages: 51-55     Published Online: Apr. 7, 2016
DOI: 10.11648/j.acm.20160502.13
Abstract | Full-Text PDF (721KB) | Full-Text Html
View 2516                 Downloads 96
Effect of Grid Step Sizes on Computational Time Using Finite-Difference Method for Seismic Wave Modeling
Pages: 56-63     Published Online: Apr. 15, 2016
DOI: 10.11648/j.acm.20160502.14
Abstract | Full-Text PDF (503KB) | Full-Text Html
View 3191                 Downloads 113
Comparison Solutions Between Lie Group Method and Numerical Solution of (RK4) for Riccati Differential Equation
Pages: 64-72     Published Online: Apr. 15, 2016
DOI: 10.11648/j.acm.20160502.15
Abstract | Full-Text PDF (1672KB) | Full-Text Html
View 3201                 Downloads 142
Julia and Mandelbrot Sets of the Gamma Function Using Lanczos Approximation
Pages: 73-77     Published Online: Apr. 15, 2016
DOI: 10.11648/j.acm.20160502.16
Abstract | Full-Text PDF (1181KB) | Full-Text Html
View 2879                 Downloads 119
Tuncay Can’s Approximation Method to Obtain Initial Basic Feasible Solution to Transport Problem
Pages: 78-82     Published Online: May 12, 2016
DOI: 10.11648/j.acm.20160502.17
Abstract | Full-Text PDF (203KB) | Full-Text Html
View 3022                 Downloads 113
Application of Growth Functions to Describe the Dynamics of Avascular Tumor in Human Body
Pages: 83-90     Published Online: May 12, 2016
DOI: 10.11648/j.acm.20160502.18
Abstract | Full-Text PDF (1272KB) | Full-Text Html
View 3780                 Downloads 146
Anti-periodic Boundary Value Problems of φ-Laplacian Impulsive Differential Equations
Pages: 91-96     Published Online: May 30, 2016
DOI: 10.11648/j.acm.20160502.19
Abstract | Full-Text PDF (220KB) | Full-Text Html
View 2409                 Downloads 72
Browse journals by subject